How long I should wait for bleeding to stop after the Yaz is discontinued?
User rating for this question
I started Yaz last tuesday( today is sunday) and took pills for 4 days, i bleeded in a crazy way, red blood nd non stop. i stoped taking pills and went to the doctor and she said we stop pills and give your body a rest, but I don't know how long this bleeding is going to continue? I m so worried please help me. Actually I have stoped it already after 4 days, I want to know how long I should wait to see bleeding stops?
Posted Sun, 19 Jan 2014 in Women's Health
Answered by Dr. Monika Choudhary 42 minutes later
Brief Answer: rule out pregnancy, getreevaluated start ethamsyla Detailed Answer: Hi XXXX, Welcome to healthcare Magic! Yaz is a hormonal preparation of drospirenone and ethynil estradiol. This medicine causes hormonal imbalance and some persons may nt tolerate it and may develop a variety of adverse effects including excessive vaginal bleeding as in your case. If the the bleeding has not stopped even after 3days of stopping the pill you should rule out pregnancy once more with urine pregnancy test. If negative for pregnancy then you should consult the gynecologist again and get prescribed the hemostasis improving drugs like ethamsylate etc. Which will control the bleeding rapidly and will provide relief. I hope the advise would be informative and useful for you. Take Care!
Follow-up: How long I should wait for bleeding to stop after the Yaz is discontinued? 8 minutes later
Thank you for your helpful description, I'm pretty sure that I am not pregnant. I wasn't active recently. As I haven't finished my 3days after pill I may need to wait but that light red bleeding is finished today and another bleeding like period is started. I feel pain in my left ovaries , how long does it going to continue? Thank you in advance
Answered by Dr. Monika Choudhary 15 hours later
Brief Answer: Will take time as your normal period Detailed Answer: Hello, Welcome back. If you are having bleeding & not passing clots will take time to recover as your normal periods continue. However if you are passing clots then it is a matter of worry & you should consult your doctor as soon as possible & get ultrasound scan done. Pain you are feeling can be relieved by taking anti-spasmodic. Take care